# SDR ASAA0280399

- Difficulty date: October 21, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99360737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY SHEAR TIE CORRODED TWO PLACES AT FS 1212.  REPAIRED SHEAR TIE PER SRM 53-03, FIG 6.  (M)
